# SDR MASA2012073135008

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15013
- Aircraft time: 22,002 hours, 17,512 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DIFFICULT TO STOP.  MAINTENANCE BLED THE BRAKES AND PERFORMED A TAXI CHECK.  NO FURTHER FAULTS WERE NOTED.
